# SDR YENA2023071200787

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N978JB
- Make and model: Airbus A321-231
- Aircraft serial: 07584
- Aircraft time: 26,536 hours, 5,212 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1873, EWR-LAX. 'DIRTY SOCK SMELL IN DESCENT FROM 11,000' TO 5000'. THE ODOR DISSIPATED AFTER 5000' BUT WAS STILL PRESENT UNTIL LANDING ON THE GROUND. WE STARTED THE APU AND THE ODOR STOPPED ON APU BLEED; PERFORMED T/S PER TSM 05-50-00-810-831. INFO NOTICE IDENTIFIED TYPE A ODOR EVENT TEMPORARY PERFORMED DECONTAMINATION PER AMM 21-00-00-615-802. NO ODOR NOTED PACK BURN GOOD.'
